Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 58, Number 5
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 58, Number 5 (1952)
PDF
Bull. Amer. Math. Soc. 58 (1952)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 58, Number 5 (1952)
PDF
Bull. Amer. Math. Soc. 58 (1952)
Some aspects of the sequential design of experiments
Herbert Robbins PDF
Bull. Amer. Math. Soc. 58 (1952), 527-535
Partitioning continuous curves
R. H. Bing PDF
Bull. Amer. Math. Soc. 58 (1952), 536-556
The Fifth Symposium on Applied Mathematics
A. E. Heins and E. G. Begle PDF
Bull. Amer. Math. Soc. 58 (1952), 557-558
The June meeting in Eugene
W. T. Puckett PDF
Bull. Amer. Math. Soc. 58 (1952), 559-574
Notes
PDF
Bull. Amer. Math. Soc. 58 (1952), 585-589
New publications
PDF
Bull. Amer. Math. Soc. 58 (1952), 590

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Arithmetical questions on algebraic varieties, by B. Segre.
Reviewer: Patrick DuVal
Review information PDF
Bull. Amer. Math. Soc. 58 (1952), 575-576
Finite deformation of an elastic solid, by F. D. Murnaghan.
Reviewer: C. Truesdell
Review information PDF
Bull. Amer. Math. Soc. 58 (1952), 577-579
Lectures in abstract algebra. Vol. I. Basic concepts, by N. Jacobson.
Reviewer: W. H. Mills
Review information PDF
Bull. Amer. Math. Soc. 58 (1952), 579-580
Introduction to number theory, by T. Nagell.
Reviewer: Lowell Schoenfeld
Review information PDF
Bull. Amer. Math. Soc. 58 (1952), 580-583
Ordinary non-linear differential equations in engineering and physical sciences, by N. W. McLachlan.
Reviewer: W. Kaplan
Review information PDF
Bull. Amer. Math. Soc. 58 (1952), 583-584